Journal article icon

Journal article

Calabi-Yau threefolds with a curve of singularities and counterexamples to the Torelli problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0129167X00000229

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF MATHEMATICS
Volume:
11
Issue:
3
Pages:
449-459
Publication date:
2000-05-05
DOI:
EISSN:
1793-6519
ISSN:
0129-167X
URN:
uuid:a35c0d45-431b-402f-8ed1-07174d371180
Source identifiers:
11591
Local pid:
pubs:11591

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP